# SDR 2002F00832

- Difficulty date: May 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON TOP OF RIGHT WING REAR SPAR, AT APPROXIMATELY WING STATION 251 TO 357.  (M)
